Ask a doctor

HELP! Eyes still puffy 4 days after Juvederm injections! Will they get any better? (photos)

I had Juvederm injections to try and get rid of small wrinkles under eyes but now they look much worse! I got them done on Saturday and it is now Wednesday. Will they get any better or will they be stuck like this. Please help!

Doctor Answers (8)

Eyes still puffy after Juvederm

+1
Swelling after Juvederm injections is common and very normal. I would recommend that you give the product 2 weeks for swelling to subside and product to settle. If you are still concerned in 2 weeks i would request a follow up with your injector to discuss options. It is possible to have hyaluronidase injected to dissolve the product.  Good luck


Toronto Plastic Surgeon
5.0 out of 5 stars 191 reviews

Eyes Still Puffy After Juvederm

+1
It is common for the eyes to be puffy four days after Juvederm, as water is still being absorbed. This can last up to two weeks. If your eyes are still puffy after two weeks, it may be that there was too much Juvederm injected and that can be corrected with Vitrase. 

Good luck,

Dr. Yeo

Choon Kia Yeo, MD
Honolulu General Surgeon
4.0 out of 5 stars 5 reviews

Swelling after filler

+1
Swelling is common after filler, especially around eyes. This can take up to 7-14 days to completely resolve. I would suggest you wait and then see your provider for further evaluation if you are not satisfy. Good Luck. 

George T. Boris, MD, FRCS, FACS
Los Angeles Facial Plastic Surgeon
4.0 out of 5 stars 13 reviews

You might also like...

Swelling after Juvederm

+1
Thank you for your question and photos.

It is not unusual to have swelling when Juvederm is used to treat areas around the eyes. I would use ice packs and keep your head elevated at night to help decrease the swelling.

I would then re-evaluate your results at 2 weeks. If at that point you are unhappy with the results you can consider dissolving the Juvederm with a product known as hyluronidase. 

Best Regards,

Dr Stutman

Ross Stutman, MD
Mesa Plastic Surgeon
5.0 out of 5 stars 3 reviews

Juvederm in lower eyelids

+1
It is common to have some swelling after injections into the lower eyelids.  And it looks like you had some bruising, so would expect you to still be swollen.  Juvederm likes to absorb water, so you may stay swollen a little longer with Juvederm than with other fillers.  If you don't like the result after a couple of weeks you can have it removed.   

John J. Martin, Jr., MD
Coral Gables Oculoplastic Surgeon
4.5 out of 5 stars 12 reviews

Eyes Still Puffy After Juvederm

+1
Swelling under the eyes is common after juvederm injection to the area. The amount of swelling will vary depending on the depth of injection and technique used. The eyes may have a puffy appearance for up to 2 weeks after your injection. Make sure you follow up with your injector if there is still puffiness after 2 weeks so that he/she can address your concerns. Good luck.

Michael A. Zadeh, MD, FACS
Sherman Oaks General Surgeon
5.0 out of 5 stars 4 reviews

Recovery After Juvederm

+1
Thank you for your question. It takes anywhere from 1 to 2 weeks for the bruising and swelling to go away after injections. Give it some more time, if you are still unhappy with the result I would consult with your injector for their recommendation.

Best Wishes,
Pablo Prichard

Pablo Prichard, MD
Phoenix Plastic Surgeon
5.0 out of 5 stars 28 reviews

Puffy eyes after Juvederm

+1
Any swelling can persist for up to two weeks after fillers are done. This is even more common in the thin-skinned areas like under the eyes. It will get better, but it takes time. Additionally, Juvederm is hydrophillic meaning it pulls water to itself for a few days after being injected. This often concerns people, but it too resolves with time.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 9 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.